Orientation Dependence of the Permeability in Textured Soft Magnetic Materials

Abstract:

Article Preview

Info:

Periodical:

Materials Science Forum (Volumes 157-162)

Edited by:

H.J. Bunge

Pages:

1543-1550

DOI:

10.4028/www.scientific.net/MSF.157-162.1543

Citation:

M. Birsan and J. A. Szpunar, "Orientation Dependence of the Permeability in Textured Soft Magnetic Materials ", Materials Science Forum, Vols. 157-162, pp. 1543-1550, 1994

Online since:

May 1994

Export:

Price:

$35.00

In order to see related information, you need to Login.